Produits en promotion
All sale products

Acetylcysteine EG 30 Gélules 200mg

EUROGENERICS

.

-20% €7.01
Prix Selfpharma: €5.61
(tax incl.)
€5.29 (tax excl.)
instock
You can order: 3 quantity of this product

Acetylcysteine EG 200 mg capsules

  • The active substance is acetylcysteine, corresponding to 200 mg per capsule.
  • The other ingredients are lactose mono-, di - and triglycerides of fatty acids - titanium dioxide - gelatin.

Chronic bronchitis

  • In case of chronic bronchitis (with maintenance of lung function minimum of ± 50% of the normal value), a long-term treatment with acetylcysteine is indicated to reduce the risk and severity of exacerbations.

Cystic fibrosis

In the case of cystic fibrosis, oral treatment can supplement the treatment by aerosol because of its greater flexibility

Acute infections of the respiratory tract.

Proposed as symptomatic treatment intended to thin the mucous secretions and mucopurulentes in affections of the upper and lower respiratory tract

Be the first to write your review !